Posted 9/6/2007 7:43 PM (GMT -6)
Sorry to hear about your eyes and I hope it is something that can be fixed by discontinuing medication. You might want to check your other meds too, some meds, like anticonvulsants and neuropathy stuff can have effects on your eyes and it would be good to make sure its the right one, maybe it is something else that won't be such a big deal to change. Well, just hopeful anyway. I know lots of those meds effected my vision and I had to discontinue them. I hope the good optho figures it out and everything turns out to be reversible. Will be thinking of you and praying for you.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments